# SDR ASAA9540015

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033000125
- Condition: Melted
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PDX - DURING PRE-DEPARTURE ON THE GROUND AT PDX, ELECTRICAL SMELL NOTED IN AFT LEFT LAVATORY.  MAINTENANCE REMOVED FLUORESCENT LIGHT COVER AND FOUND ARCING, FLAME AND SMOKE WITH LIGHT SOCKET MELTED.  LAVATORY BLOCKED AND AIRCRAFT RELEASED PER MEL 25-10.  MAINTENANCE SUBSEQUENTLY, REMOVED AND REPLACED SOCKET.  (W)
